# SDR 4EZF20240715001

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: None
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORT: BIRD STRIKE DURING DEPARTURE TNCB, INSPECTION REQUIRED. MTX ACTION: PERFORMED INSPECTION OF THE FRONT AND SIDE WINDSHIELD, NO DISCREPANCY FOUND IAW AMM 5610-210-01E.
